MAUDE Adverse Event Report: DENTSPLY DETREY GMBH AH PLUS JET STARTER KIT; RESIN, ROOT CANAL FILLING

DENTSPLY DETREY GMBH AH PLUS JET STARTER KIT; RESIN, ROOT CANAL FILLING
Catalog Number 606.20.115
Medical Device Problem Codes Loss of or Failure to Bond (1068); Material Too Soft/Flexible (4007)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
In this event it is reported that ah plus jet starter kit was used in treatment of 2 patients.Reportedly, complications and post operative pain was reported after use of this product.One patient is still taking medication due to infection.The physician reports that the problem could be with the yellow past and the white paste appeared in the mixer and the consistency was soft and taking longer to set.Additional information has been requested.
 
Additional Manufacturer Narrative
There has been a previous report received where this malfunction resulted in a serious injury.Therefore, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude such.As such, this event is reportable per 21cfr part 803.The device was not returned for evaluation.However, the lot number was provided and retained-product testing and/or dhr review are planned.The results will be submitted as they become available.
 
Additional Manufacturer Narrative
Investigation: the material identity of the tubes ("amin & epoxid") corresponds to the reference samples.The consistency and the setting behavior of the material are okay.The mixing tip also works perfectly.No abnormalities.The assessment is not applicable to this complaint.Dhr: the dhr of the complained batch was checked.There were no abnormalities in the dhr.

Brand Name
AH PLUS JET STARTER KIT
Common Device Name
RESIN, ROOT CANAL FILLING
Manufacturer (Section D)
DENTSPLY DETREY GMBH
detrey strasse 1
konstanz baden-wurttemberg 78467
GM  78467
Manufacturer (Section G)
DENTSPLY DETREY GMBH
detrey strasse 1
konstanz baden-wurttemberg 78467
GM   78467
Manufacturer Contact
hannah seevaratnam
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key18825035
Report Number8010638-2024-00002
Device Sequence Number20770770
Product Code KIF
UDI-Device IdentifierD010606201151
UDI-PublicD010606201151
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 03/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number606.20.115
Device Lot Number2305000716
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date02/28/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/28/2024
Supplement Date Received by Manufacturer02/28/2024
Initial Report FDA Received Date03/04/2024
Supplement Report FDA Received Date03/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown